On The Stability of Third Order Linear Autonomous Neutral Delay Differential Equations
Ali Fuat YeniÃ§erioÄŸlu and
Additional contact information
Ali Fuat YeniÃ§erioÄŸlu: Department of Mathematics, The Faculty of Education, Kocaeli University, 41380, Kocaeli, Turkey
CÃ¼neyt Yazici: Department of Mathematics, The Faculty of Education, Kocaeli University, 41380, Kocaeli, Turkey
Academic Journal of Applied Mathematical Sciences, 2017, vol. 3, issue 3, 21-39
A wide class of third order linear autonomous neutral delay differential equations with distributed type delays is considered. Anasymptotic result, a useful exponential estimate of the solutions, a stability criterion are established.
Keywords: Neutral delay differential equation; Characteristic equation; Asymptotic behavior; Solution; Stability. (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2017:p:21-39
Access Statistics for this article
Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková
More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Series data maintained by Managing Editor ().